Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 21.

Article

Lamnisos, Demetris and Griffin, J.E. and Steel, Mark F.J. (2012) Cross-validation prior choice in Bayesian probit regression with many covariates. Statistics and Computing, 22 (2). pp. 359-373. ISSN 0960-3174. (The full text of this publication is not available from this repository)

Griffin, J.E. (2011) The Ornstein-Uhlenbeck Dirichlet Process and other time-varying processes for Bayesian nonparametric inference. Journal of Statistical Planning and Inference, 141 (11). pp. 3648-3664. ISSN 0378-3758. (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, Mark F.J. (2011) Stick-Breaking Autoregressive Processes. Journal of Econometrics, 162 (2). pp. 383-396. ISSN 0304-4076. (The full text of this publication is not available from this repository)

Griffin, J.E. and Walker, S.G. (2011) Posterior Simulation of Normalized Random Measure Mixtures. Journal of Computational and Graphical Statistics, 20 (1). pp. 241-259. ISSN 1061-8600. (The full text of this publication is not available from this repository)

Griffin, J.E. and Oomen, R.C.A. (2011) Covariance measurement in the presence of non-synchronous trading and market microstructure noise. Journal of Econometrics, 160 (1). pp. 58-68. ISSN 0304-4076. (The full text of this publication is not available from this repository)

Delatola, Eleni-Ioanna and Griffin, J.E. (2011) Bayesian Nonparametric Modelling of the Return Distribution with Stochastic Volatility. Bayesian Analysis, 6 (4). pp. 901-926. ISSN 1936-0975. (Full text available)
[img]
Preview

Griffin, J.E. (2011) Bayesian clustering of distributions in stochastic frontier analysis. Journal of Productivity Analysis, 36 (3). pp. 275-283. ISSN 0895-562X. (The full text of this publication is not available from this repository)

Griffin, J.E. (2011) Inference in Infinite Superpositions of Non-Gaussian Ornstein–Uhlenbeck Processes Using Bayesian Nonparametic Methods. Journal of Financial Econometrics, 9 (3). pp. 519-549. ISSN 1479-8409 . (The full text of this publication is not available from this repository)

Kolossiatis, Michalis and Griffin, J.E. and Steel, Mark F.J. (2011) Modeling overdispersion with the Normalized Tempered Stable distribution. Computational Statistics and Data Analysis, 55 (7). pp. 2288-2301. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, Mark F.J. (2010) Bayesian inference with stochastic volatility models using continuous superpositions of non-Gaussian Ornstein-Uhlenbeck processes. Computational Statistics and Data Analysis, Online (54). pp. 2594-2608. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

Griffin, J.E. (2010) Default priors for density estimation with mixture models. Bayesian Analysis, 5 (1). pp. 45-64. ISSN 1931-6690 . (Full text available)
[img]
Preview

Griffin, J.E. and Steel, Mark F.J. (2010) Bayesian Nonparametric Modelling with the Dirichlet Process Regression Smoother. Statistica Sinica, 20 (4). pp. 1507-1527. ISSN 1017-0405. (The full text of this publication is not available from this repository)

Lamnisos, Demetris and Griffin, J.E. and Steel, Mark F.J. (2009) Transdimensional Sampling Algorithms for Bayesian Variable Selection in Classification Problems With Many More Variables Than Observations. Journal of Computational and Graphical Statistics, 18 (3). pp. 592-612. ISSN 1061-8600. (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, M.F.J. (2008) Flexible mixture modelling of stochastic frontiers. Journal of Productivity Analysis, 29 (1). pp. 33-50. ISSN 0895-562X. (The full text of this publication is not available from this repository)

Griffin, J.E. and Oomen, R.C.A. (2008) Sampling Returns for Realized Variance Calculations: Tick Time or Transaction Time? Econometric Reviews, 27 (1-3). pp. 230-253. ISSN 0747-4938 . (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, Mark F.J. (2007) Bayesian Stochastic Frontier Analysis Using WinBUGS. Journal of Productivity Analysis, 27 (3). pp. 163-176. ISSN 0895-562X. (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, Mark F.J. (2006) Inference with non-Gaussian Ornstein–Uhlenbeck processes for stochastic volatility. Journal of Econometrics, 134 (2). pp. 605-644. ISSN 0304-4076. (The full text of this publication is not available from this repository)

Griffin, J.E. and Steel, Mark F.J. (2006) Order-Based Dependent Dirichlet Processes. Journal of the American Statistical Association, 101 (473). pp. 179-94. ISSN 0162-1459. (The full text of this publication is not available from this repository)

Book section

Griffin, J.E. and Holmes, C.C. (2010) Computational issues arising in Bayesian nonparametric hierarchical models. In: Hjort, N.L. and Holmes, C.C. and Mueller, P. and Walker, S.G., eds. Bayesian Nonparametrics. Cambridge University Press. ISBN 9780521513463. (The full text of this publication is not available from this repository)

Monograph

Hodges, S.D. and Roberts, G. and Papaspiliopoulos, O. and Sentana, E. and Bingham, N.H. and Cox, D.R. and Nicolato, E. and Venardos, E. and Critchley, F. and Davis, M.H.A. and Tompkins, R. and Benth, F.E. and Karlsen, K.H. and Reikvam, K. and Brockwell, P.J. and Davis, R.A. and Christensen, B.J. and Dellaportas, P. and McCoy, E.J. and Stephens, D.A. and Diebold, F.X. and Fruhwirth-Schnatter, S. and Genon-Catalot, V. and Laredo, C. and Granger, C.W.J. and Griffin, J.E. and Steel, M.F.J. and Hobson, D. and Jensen, J.L. and Jones, M.C. and Lawrance, A.J. and Ledford, A.W. and Leonenko, N.N. and Levendorskii, S. and Mandelbrot, B.B. and Meddahi, N. and Pitt, M.K. and Priestley, M.B. and Renault, E. and Rosinski, J. and Sato, K. and Taylor, S.J. and Tong, H. and Yang, H. and Veretennikov, A.Y. and Walker, S.G. and Werker, B.J.M. and Wood, A. (2001) Non-Gaussian Ornstein-Uhlenbeck-based Models and Some of their Uses in Financial Economics - Discussion. Discussion paper. BLACKWELL PUBLISHING LTD 10.1111/1467-9868.00282. (The full text of this publication is not available from this repository)

Conference or workshop item

Hoggart, C.J. and Griffin, J.E. (2001) A Bayesian Partition Model for Customer Attrition. In: Bayesian Methods with Applications to Science, Policy and Official Statistics (Selected Papers from ISBA 2000): The Sixth World Meeting of the International Society for Bayesian Analysis. pp. 223-232. (Full text available)
[img]
Preview

This list was generated on Wed May 21 11:57:56 2014 BST.